Journal of Integral Equations and Applications

Non-Autonomous Integrodifferential Equations with Non-Local Conditions

James H. Liu and Khalil Ezzinbi

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 15, Number 1 (2003), 79-93.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181074946

Digital Object Identifier
doi:10.1216/jiea/1181074946

Mathematical Reviews number (MathSciNet)
MR2004795

Zentralblatt MATH identifier
1044.45002

Subjects
Primary: 45K
Secondary: 34G

Keywords
Non-local conditions non-autonomous integrodifferential equations resolvent operators

Citation

Liu, James H.; Ezzinbi, Khalil. Non-Autonomous Integrodifferential Equations with Non-Local Conditions. J. Integral Equations Applications 15 (2003), no. 1, 79--93. doi:10.1216/jiea/1181074946. https://projecteuclid.org/euclid.jiea/1181074946


Export citation

References

  • L. Byszewski, Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl. 162 (1991), 494-505.
  • L. Byszewski and V. Lakshmikantham, Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Applicable Anal. 40 (1990), 11-19.
  • R. Grimmer, Resolvent operators for integral equations in a Banach space, Trans. Amer. Math. Soc. 273 (1982), 333-349.
  • G. Gripenberg, S-O. Londen and O. Staffans, Volterra integral and functional equations, Cambridge University Press, Cambridge, 1990, 12-13.
  • D. Jackson, Existence and uniqueness of solutions to semilinear nonlocal parabolic equations, J. Math. Anal. Appl. 172 (1993), 256-265.
  • Y. Lin, Analytical and numerical solutions for a class of non-local non-linear parabolic differential equations, SIAM J. Math. Anal. 25 (1994), 1577-1594.
  • Y. Lin and J. Liu, Semilinear integrodifferential equations with nonlocal Cauchy problem, J. Nonlinear Anal. 26 (1996), 1023-1033.
  • J. Liu, Integrodifferential equations with non autonomous operators, J. Dynamic Systems Appl. 7 (1998), 427-440.
  • A. Pazy, Semigroups of linear operators and applications to partial differential equations, Springer-Verlag, New York, 1983.